# SDR ARWA20021003

- Difficulty date: October 8, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N906R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46087
- Aircraft time: 74,439 hours, 24,340 cycles
- Engine: Pwa JT3D7
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: A4144110024
- Condition: Sticking
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL OUT OF MIAMI, FIRST OFFICERS AIRSPEED INDICATOR STUCK AT 70 KNOTS.  CAPTAINS INDICATOR 95 KNOTS.  ABORTED TAKEOFF, RETURNED TO RAMP FOR CORRECTIVE ACTION.  REMOVED & REPLACE WITH NEW PART, FIRST OFFICERS AIRSPEED INDICATOR.  ALL WORK ACCOMPLISHED IAW MFG. RECOMMENDED MAINTENANCE PROCEDURES 34-12-0.  PITOT STATIC CHECK OF SYSTEM AND SYSTEM TEST CHECKED SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.
